IEEE - Institute of Electrical and Electronics Engineers, Inc. - Shortest paths subject to time-varying stochastic transit times

2011 8th International Conference on Service Systems and Service Management (ICSSSM 2011)

Author(s): Cai, L.Y. ; Dan Sha
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 June 2011
Conference Location: Tianjin, China, China
Conference Date: 25 June 2011
Page(s): 1 - 2
ISBN (CD): 978-1-61284-309-4
ISBN (Electronic): 978-1-61284-311-7
ISBN (Paper): 978-1-61284-310-0
ISSN (CD): 2161-1890
ISSN (Paper): 2161-1890
DOI: 10.1109/ICSSSM.2011.5959334
Regular:

We consider a stochastic, time-varying shortest path problem, where the transit time on an arc is a random variable taking discrete values, and the transit cost on an arc is a known function of... View More

Advertisement